MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number BX70072
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of samples to perform the investigation.
 
Event or Problem Description
On (b)(6) 2019, zyno medical received a complaint from a distributor.The distributor stated that a user facility representative reported that "an administration set model bx-70072 lot # 1810010 was leaking from the bottom joint of the drip chamber".No patient harm or injury was involved.The device operator was a rn.The medication being infused was iron.The user facility representative stated the affected set had been discarded and she would send in 5 sample sets from the same box and lot for evaluation.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00022).
 
Additional Manufacturer Narrative
Testing of five administration sets from the same lot returned from the customer was performed by the service provider on 09/05/2019.The reported leaking issue couldn't be repeated.On visual inspection, no abnormalities were observed on the five sample iv sets.During the testing, no leaking issue was observed anywhere on the five sample iv sets.The complaint couldn't be confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8925840
Report Number3006575795-2019-00022
Device Sequence Number2129053
Product Code FPA
UDI-Device Identifier00814371020570
UDI-Public00814371020570
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model NumberBX70072
Device Lot Number1810010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR